# SDR GLBA2012080100021

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 243.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND BELLY SKIN CORROSION AT FS 243.25, AT JUNCTION OF FRAME & STRINGER 16, AND AT FS 243.25, AT JUNCTION OF FRAME & STRINGER 15L.  REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-039.
